# SDR HEEA968352

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 10594575
- Condition: Defective
- Location: Mast Moment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST MOMENT NEEDLE HAS AN ERRATIC INDICATION.
